MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VALITUDE? CRT-P; Cardiac Resynchronization Therapy Pacemaker

BOSTON SCIENTIFIC CORPORATION VALITUDE? CRT-P; Cardiac Resynchronization Therapy Pacemaker
Model Number U125
Medical Device Problem Codes Extracardiac stimulation (1463); Incorrect, Inadequate or Imprecise Result or Readings (1535); Battery Problem (2885)
Health Effect - Clinical Codes Device Overstimulation of Tissue (1991); Discomfort (2330)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) reverted to safety mode.When attempting a software update, the device went from ten months remaining to seven months remaining then reverted to safety mode."0xa" and "oscillator mismatch" codes were also recorded.The patient stated they felt uncomfortable and experienced stimulation while in office.Technical services (ts) recommended device replacement.This crt-p was explanted, replaced, and returned for analysis.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
VALITUDE? CRT-P
Common Device Name
Cardiac Resynchronization Therapy Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50419152
Report Number2124215-2026-45415
Device Sequence Number13289569
Product Code NKE
UDI-Device Identifier00802526559389
UDI-Public(01)00802526559389(17)190711
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/11/2019
Device Model NumberU125
Device Catalogue NumberU125
Device Lot Number706403
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale